# SDR 2002UALA01479

- Difficulty date: September 21, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N317UA
- Make and model: Boeing 737322
- Aircraft serial: 23949
- Aircraft time: 45,005 hours, 24,394 cycles
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Part serial: 3998
- Condition: Failed
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED UNDER AMBER ALERT DUE TO SPLIT FLAP INDICATION.  NR 2 FLAP TRANSMITTER INOP.  REPLACED TRANSMITTER WITH A SERVICEABLE UNIT.
